Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Eczema like rash patches on arms, face and upper torso, spreading. Using Triamcinolone. Tiny bump on thigh. Related ?

My 7 year old daughter has ecsema like rashy patches on her wrists, arms, face, and her upper torso. Treating with Triamcinolone .025% cream twice per day since Friday with little change, seems to slowly spread up her forearms a little each day. Tonight she discovered about a penny size red bump on her inner thigh that is painful to the touch. It doesn t have a center, doesn t appear to be a bite. Could the two be related? Should I take her for a follow up since we discovered the lump tonight and she went to the Dr. on Friday?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems your daughter has furuncle or bacterial infection of skin.
It can happen due to topical steroid use for eczema.
For such patients visiting my OPD I prescribe oral and topical antibiotics and antihistamics.
You need to visit your physician or dermatologist for proper diagnosis and treatment.
Answered: Fri, 30 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor